| Catalog Number |
5-10314 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Event or Problem Description
It was reported that: "during an excision lesion rectum tem (transanal endoscopic surgery)." anesthesiologist note in chart: "defective ett noted (split in longitudinal direction at the top near the connector).Surgical team informed.Preoxygenated.Tube exchange attempted but difficult passing over arytenoids despite assistance of laryngoscopy and associated hemodynamic response.Therefore, tube exchange catheter removed, additional propofol administered, easy bag mask ventilation with oral airway.Redo laryngoscopy with styletted ett, uneventful intubation.No desaturation throughout intervention.Incident report for defective ett submitted.".